This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
Can Adipex cause withdrawl symptoms? I only have a few left and havent taken it in a couple days and i am miserable should I cut them in half I dont know why i feel so bad it could be pms or my zoloft but it started when I stopped adipex. please help
You should not take zoloft and adiplex...its a bad and sometimes dangerous combination. Adiplex has a stimulant effect,and perhaps you are missing that....there are no warnings about withdrawal effects from this medication.
Don't know about Zoloft with Adipex, I know not to take it with MAO inhibitors. But google it -- on site said it does cause withdrawal if you've been on it for a long time, mostly extreme tiredness and depression, and to go off slowly under a physician's care.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.